A case of severe carbamazepine overdose treated successfully with combined hemoperfusion and hemodialysis technique.
Аннотация
Carbamazepine intoxication manifests as altered mental status ranging from drowsiness to a coma and/or cardiac abnormalities such as sinus tachycardia, prolongation of the QRS interval, ventricular tachycardia, and hypotension. The patient may be agitated, but central nervous system (CNS) depression and presentation with coma is more common and could be lethal. Serious CNS toxicity often requires hemoperfusion and/or hemodialysis (HD). Herein, we present a case of a comatose patient, who was treated with a combination of hemoperfusion and HD in series. Our approach to treat the patient with a combination of hemoperfusion and HD was based on evidence from the literature supporting that the hemoperfusion and HD in series might provide the best clearance of carbamazepine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.